MathSciNet Relay Station
MathSciNet bibliographic data
MR1639283 35Q30 (35B40 76D05)
Planchon, Fabrice Asymptotic behavior of global solutions to the Navier-Stokes equations in ${\bf R}^3$. Rev. Mat. Iberoamericana 14 (1998), no. 1, 71–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement